| Model Number |
1636202 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was discarded and is not available for investigation.Without a returned device a probable cause cannot be determined.
Event or Problem Description
The event involved a ndehp sapphire mic nv +.02fltr that the customer reported leaking an unknown chemotherapy medication from the filter area.There was patient involvement however no report of adverse event of a delay in therapy.This report captures the first of 2 devices.
Additional Manufacturer Narrative
No product samples, photos, or videos were returned for investigation.The complaint of leakage on the 163620455 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) was reviewed and no non conformances were found that would have led to the complaint reported.